# SDR GR4D201805160003

- Difficulty date: May 16, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N430QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4021
- Aircraft time: 10,330 hours, 4,992 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Retainer
- Part number: 1159CS2033635
- Condition: Corroded
- Location: Rt Elevator
- Part time: 10,330 hours, 4,992 cycles
- Component: Elevator, Gulstm
- Component part number: 1159CS2000254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR CURTAIN RETAINER HAS EXFOLIATION CORROSION.
